Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A non-finitely generated algebra of Frobenius maps

Author: Mordechai Katzman
Journal: Proc. Amer. Math. Soc. 138 (2010), 2381-2383
MSC (2010): Primary 13A35, 13E10
Published electronically: March 11, 2010
MathSciNet review: 2607867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes an Artinian module over a ring of prime characteristic whose algebra of Frobenius maps is not finitely generated. This settles a question raised by Lyubeznik and Smith.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A35, 13E10

Retrieve articles in all journals with MSC (2010): 13A35, 13E10

Additional Information

Mordechai Katzman
Affiliation: Department of Pure Mathematics, University of Sheffield, Hicks Building, Sheffield S3 7RH, United Kingdom

Received by editor(s): June 5, 2009
Received by editor(s) in revised form: December 16, 2009
Published electronically: March 11, 2010
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia